# SDR UALA2010110304078

- Difficulty date: November 2, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 81,927 hours, 9,994 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. DOOR 2 GALLEY AREA LOWER WALL CENTER AND RIGHT LIGHTS.  RELAMPED, OPS. NORMAL.
